sexologist-icon
Vaginal itch
I want to knw for my vaginal itch my gynaecologist hav givn me clotrimazole ..1 day i hav applied ..bt symptoms don occur only till cream is der..i want to knw if i can use terbinafine 1% with dat..is der any harm ??if i use both the cream..actually m feeling may b its not candida and only tenua is der!!
48 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Just fallow your gynaecologist advice....I would suggest you continue treatment as its difficult to assess effects in just one day... You may get symptomatic releaf with these treatments, but continue applying the medication twice a day for at least four weeks after symptomatic releaf...Dry your genital area and inner thighs thoroughly with a clean towel after showering or exercising..consult your doctor for fallow up they will do the needful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.